Banach spaces in an analytic model of synthetic differential geometry
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 39 (1998) no. 2, p. 117-136
@article{CTGDC_1998__39_2_117_0,
     author = {Dubuc, Eduardo J. and Zilber, Jorge C.},
     title = {Banach spaces in an analytic model of synthetic differential geometry},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {39},
     number = {2},
     year = {1998},
     pages = {117-136},
     zbl = {0923.32024},
     mrnumber = {1631375},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1998__39_2_117_0}
}
Dubuc, Eduardo J.; Zilber, Jorge C. Banach spaces in an analytic model of synthetic differential geometry. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 39 (1998) no. 2, pp. 117-136. http://www.numdam.org/item/CTGDC_1998__39_2_117_0/

[1] Bruno O. On a property of ideals of differentiable functions, Journal of the Australian Mathematical Society (1986) | MR 832531 | Zbl 0603.26010

[2] Cartan H. Ideaux de fonctions analytiques de n variables complexes, Annales de l'Ecole Normale, 3e serie, 61 (1944). | Numdam | MR 14472 | Zbl 0035.17103

[3] Cartan H. Ideaux et Modules De Fonctions Analytiques de variables complexes, Bulletin de la Soc. Math. de France, t. 78 (1950). | Numdam | MR 36848 | Zbl 0038.23703

[4] Douady A. Le Probleme des Modules pour les Sous-Espaces Analytiques Compacts d'un Espace Analytique donne, Ann. Inst. Fourier 16, 1, Grenoble (1966). | Numdam | MR 203082 | Zbl 0146.31103

[5] Dubuc E. J. C∞ - Schemes, American Journal of Mathematics, Vol 103 (4)(1981) | Zbl 0483.58003

[6] Dubuc E. J., Taubin G. Analytic Rings, Cahiers de Topologie et Geometrie Differentielle XXIV-3 (1983). | Numdam | MR 728632 | Zbl 0575.32004

[7] Dubuc E.J., Zilber J. Analytic Models of Synthetic Differential Geometry, Cahiers de Topologie et Geometrie Differentielle, Vol XXXV-1 (1994). | Numdam | Zbl 0790.32009

[8] Mujica, J. Holomorphic Functions and Domains Of Holomorphy in Finite and Infinite Dimensions, North Holland Mathematics Studies 120 (1986). | MR 842435 | Zbl 0586.46040

[9] Zilber J. Local Analytic Rings, Cahiers de Topologie et Geometrie Dif ferentielle XXXI-1 (1990). | Numdam | MR 1060606 | Zbl 0705.32002